# SDR CALA9700812

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .25 INCH CRACKS FROM TWO RIVETS IN LT FUSELAGE SKIN AT STA 63 TEN INCHES BELOW CUSP LINE.  THE CRACKED AREAS WERE CUT OUT, A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 38.
